Alert archive / California / Wind Advisories in 2020
Wind Advisory 27, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 14, 2020, 3:49 AM PDT for Los Angeles County, California. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2020, 3:49 AM PDT (10:49 UTC)
- Expired
- Apr 14, 2020, 3:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946 WWUS76 KLOX 141049 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 349 AM PDT Tue Apr 14 2020 CAZ053-054-141900- /O.NEW.KLOX.WI.Y.0027.200414T1049Z-200414T2200Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 349 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 20 to 30 mph with gusts to 50 mph. * WHERE...Ventura County Mountains and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ044-045-141900- /O.NEW.KLOX.WI.Y.0027.200414T1400Z-200414T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, and Newbury Park 349 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 15 to 25 mph with gusts to 40 mph area expected. * WHERE...Ventura County Interior Valleys and Ventura County Coastal Valleys. * WHEN...From 7 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ040-141900- /O.NEW.KLOX.WI.Y.0027.200414T1400Z-200414T2200Z/ Ventura County Coast- Including the cities of Ventura, Oxnard, and Camarillo 349 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 15 to 25 mph with gusts to 35 mph are expected. * WHERE...Ventura County Coast. * WHEN...From 7 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ088-547-141900- /O.NEW.KLOX.WI.Y.0027.200414T1400Z-200414T2200Z/ Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 349 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...Areas of north to northeast winds 15 to 30 mph with gusts to 40 mph are expected. * WHERE...Santa Clarita Valley and San Fernando Valley. * WHEN...From 7 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest in the Santa Clarita Valley and across northern and western portions of the San Fernando Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ046-141900- /O.NEW.KLOX.WI.Y.0027.200414T1400Z-200414T2200Z/ Santa Monica Mountains Recreational Area- 349 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...Areas of north to northeast winds 20 to 30 mph with gusts to 45 mph are expected. * WHERE...Santa Monica Mountains. * WHEN...From 7 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$
3 follow-up statements
097 WWUS76 KLOX 141245 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 545 AM PDT Tue Apr 14 2020 CAZ044-045-142045- /O.EXT.KLOX.WI.Y.0027.200414T1600Z-200414T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, and Newbury Park 545 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 15 to 25 mph with gusts to 40 mph are expected. * WHERE...Ventura County Interior Valleys and Ventura County Coastal Valleys. * WHEN...From 9 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ040-142045- /O.EXT.KLOX.WI.Y.0027.200414T1600Z-200414T2200Z/ Ventura County Coast- Including the cities of Ventura, Oxnard, and Camarillo 545 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 15 to 25 mph with gusts to 35 mph are expected. * WHERE...Ventura County Coast. * WHEN...From 9 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ088-547-142045- /O.EXT.KLOX.WI.Y.0027.200414T1600Z-200414T2200Z/ Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 545 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...Areas of north to northeast winds 15 to 30 mph with gusts to 40 mph are expected. * WHERE...Santa Clarita Valley and San Fernando Valley. * WHEN...From 9 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest in the Santa Clarita Valley and across northern and western portions of the San Fernando Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ046-142045- /O.EXT.KLOX.WI.Y.0027.200414T1600Z-200414T2200Z/ Santa Monica Mountains Recreational Area- 545 AM PDT Tue Apr 14 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...Areas of north to northeast winds 20 to 30 mph with gusts to 45 mph are expected. * WHERE...Santa Monica Mountains. * WHEN...From 9 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ053-054-142045- /O.CON.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 545 AM PDT Tue Apr 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 20 to 30 mph with gusts to 50 mph. * WHERE...Ventura County Mountains and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$
243 WWUS76 KLOX 142044 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 144 PM PDT Tue Apr 14 2020 CAZ053-054-142200- /O.CON.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 144 PM PDT Tue Apr 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 20 to 30 mph with gusts to 50 mph. * WHERE...Ventura County Mountains and Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ044-045-142200- /O.CON.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, and Newbury Park 144 PM PDT Tue Apr 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 15 to 25 mph with gusts to 40 mph are expected. * WHERE...Ventura County Interior Valleys and Ventura County Coastal Valleys. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ040-142200- /O.CON.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Ventura County Coast- Including the cities of Ventura, Oxnard, and Camarillo 144 PM PDT Tue Apr 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Areas of northeast winds 15 to 25 mph with gusts to 35 mph are expected. * WHERE...Ventura County Coast. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ088-547-142200- /O.CON.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 144 PM PDT Tue Apr 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Areas of north to northeast winds 15 to 30 mph with gusts to 40 mph are expected. * WHERE...Santa Clarita Valley and San Fernando Valley. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest in the Santa Clarita Valley and across northern and western portions of the San Fernando Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$ CAZ046-142200- /O.CON.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Santa Monica Mountains Recreational Area- 144 PM PDT Tue Apr 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Areas of north to northeast winds 20 to 30 mph with gusts to 45 mph are expected. * WHERE...Santa Monica Mountains. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for drivers of high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects, such as lawn furniture. && $$
318 WWUS76 KLOX 142134 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 234 PM PDT Tue Apr 14 2020 CAZ053-054-142245- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Lockwood Valley, Mount Pinos, Acton, Mount Wilson, and Sandberg 234 PM PDT Tue Apr 14 2020 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds have largely diminished to below advisory levels and the Wind Advisory will be allowed to expire at 3 PM PDT. $$ CAZ044-045-142245- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, and Newbury Park 234 PM PDT Tue Apr 14 2020 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds have largely diminished to below advisory levels and the Wind Advisory will be allowed to expire at 3 PM PDT. $$ CAZ040-142245- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Ventura County Coast- Including the cities of Ventura, Oxnard, and Camarillo 234 PM PDT Tue Apr 14 2020 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds have largely diminished to below advisory levels and the Wind Advisory will be allowed to expire at 3 PM PDT. $$ CAZ088-547-142245- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 234 PM PDT Tue Apr 14 2020 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds have largely diminished to below advisory levels and the Wind Advisory will be allowed to expire at 3 PM PDT. $$ CAZ046-142245- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-200414T2200Z/ Santa Monica Mountains Recreational Area- 234 PM PDT Tue Apr 14 2020 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds have largely diminished to below advisory levels and the Wind Advisory will be allowed to expire at 3 PM PDT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 14, 3:40 AM PDT, 9 minutes earlier.
Area forecast discussion, Apr 14, 3:40 AM PDT, 9 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
340 AM PDT Tue Apr 14 2020
.SYNOPSIS...14/313 AM.
Gusty Santa Ana winds will affect Los Angeles and Ventura Counties
today and it will become clear and much warmer. Additional warming
is expected Wednesday, with clear skies continuing. Cooling will
occur Thursday with a return of night through morning low clouds
in coastal areas. A storm system may bring some rain to the region
on Friday. Dry and cool weather is expected over the weekend,
then there is a slight chance of rain again Monday.
&&
.SHORT TERM (TDY-THU)...14/339 AM.
Marine inversion has effectively been wiped out, but areas of
clouds lingered across the region this morning in the 6000 foot
deep moist layer. Onshore surface pressure gradients have
weakened dramatically, down 4 mb between KLAX and KDAG from 5.4
mb to 1.4 mb during the past 24 hours, and the gradients
themselves will turn offshore this morning. Above the surface,
north to northeast winds have begun to increase, and some gusty
winds have begun to surface in the higher mountains.
As winds aloft turn northeast and increase this morning, and
subsidence spreads across the region, expect northeast winds to
increase and become more widespread in the mountains by sunrise,
then spread into the valleys of VTU County, the Santa Clarita
Valley, the northern and western San Fernando Valley, the Santa
Monica Mountains, and the Ventura County Coast. While the presence
of the low clouds casts some uncertainty as to how widespread the
winds will become, especially in lower valley and coastal areas,
expect winds to reach low end advisory levels in the
aforementioned locations, so have issued Wind Advisories for this
morning through mid afternoon.
Max temps will jump significantly across the region today,
especially west of the mountains. Max temps could approach 80
degrees in the warmest coastal and valley areas.
The upper ridge in the eastern Pacific will move eastward tonight
and Wed, and heights across the region will continue to rise.
Low level gradients will actually be slightly more strongly
offshore tonight/early Wed, but there will be zero upper support,
so expect only locally gusty winds in the mountains, and wind
prone valley locations. Skies will be clear tonight and Wed.
Max temps should rise a bit more on Wed in most locations, even
though gradients will turn onshore in the afternoon. The
exception may be right on Central Coast beaches, where there could
be some cooling on Wed.
An upper low off the southern Oregon coast late Wed afternoon will
drop southward to a position about 400 nm west of Pt. Conception
late Wed night, then it will move slowly eastward on Thu. An eddy
circulation is forecast to develop Wed night across the inner
waters. Expect low clouds to become widespread in coastal areas
Wed night, possibly pushing into at least some valley areas by
Thu morning. The WRF is showing limited clearing of the low
clouds on Thu, and even if that is incorrect, there should be an
increase in high clouds, so expect at least partly cloudy skies
and possibly mostly cloudy skies on Thu. Max temps will be down
significantly in most areas Thu, probably more than 10 degrees in
the valleys.
.LONG TERM (FRI-MON)...13/128 PM.
The GFS and EC are not that far off with the track of the low
through Friday afternoon, though the EC is a little faster. Both
have it turning inland near San Diego with some moisture with it
(slightly more on the GFS). Both sets of ensembles both show
similar rain amounts Friday, around a quarter inch in the
mountains and less than a tenth for coast/valleys. Given the
trajectory this is looking like another one of those systems that
favors the interior mountain slopes, southeast LA County and
areas to the south and east, though fairly light precip in any
case. Will get a better read on it in a few days. NBM pops are
very conservative and not reflective of what ensembles are
suggesting so odds are pops will get higher as we get closer to
Friday.
Dry conditions expected Saturday though possibly some lingering
showers in the mountains at least early on. Temps will remain the
cool side Saturday and through early next week. A second trough is
expected to increase clouds again late Sunday into Monday with
some rain chances possible. Again NBM pops are quite a bit lower
than the ensemble mean but this would be another light rain event
at best.
&&
.AVIATION...14/1013Z.
At 1000Z, there was no marine inversion at KLAX. However, there
was a deep moist layer up to 060.
Overall, moderate confidence in 12Z TAF package. Deep moist layer
will be battling developing offshore flow this morning. So,
confidence in coastal/valley TAF sites is low through this
morning as skies will vary from CLR-BKN with flight categories
wavering between IFR and VFR levels. For this afternoon and
tonight, high confidence in CAVU conditions for all site.
Northeast winds will develop across Ventura/LA counties this
morning and continue through this afternoon. There will likely be
some LGT LLWS/Turbulence across the mountains and foothills.
KLAX...Overall, moderate confidence in 12Z TAF. There is a 40%
chance of MVFR CIGs 12Z-16Z. CAVU conditions expected this
afternoon and tonight. No significantly easterly wind component is
anticipated.
KBUR...Overall, moderate confidence in 12Z TAF. There is 20%
chance of MVFR CIGs 12Z-16Z. CAVU conditions expected this
afternoon and tonight. LGT LLWS/turbulence is possible thru 22Z.
2300Z, there was a deep moist layer up to 6000 feet at KLAX.
&&
.MARINE...14/313 AM.
For the Outer Waters, moderate to high confidence in current
forecast. Today through Saturday, winds and seas are expected to
remain below Small Craft Advisory (SCA) levels. The only exception
will be on Thursday when there is a 30-40% chance of SCA level
northwest winds in the afternoon and evening hours.
For the Inner Waters north of Point Sal, high confidence in
current forecast. Through Saturday, winds and seas are expected to
remain below SCA levels.
For the Inner Waters south of Point Conception, high confidence
in current forecast. For today, there is a 20% chance of SCA level
northeast winds from Ventura to Santa Monica. Otherwise, winds and
seas are expected to remain below SCA levels through Saturday.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from 7 AM this morning to 3 PM PDT
this afternoon for zones 40-44>46-88-547. (See LAXNPWLOX).
Wind Advisory in effect until 3 PM PDT this afternoon for
zones 53-54. (See LAXNPWLOX).
PZ...NONE.
&&
.HAZARD POTENTIAL OUTLOOK (THU-MON).
No significant hazards expected.
&&
PUBLIC...DB/MW
AVIATION...RAT
MARINE...RAT
SYNOPSIS...DB
weather.gov/losangelesNearby
Wind Advisories in California, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.